On ockham algebras: Congruence lattices and subdirectly irreducible algebras

Studia Logica 55 (2):319 - 346 (1995)
  Copy   BIBTEX

Abstract

Distributive bounded lattices with a dual homomorphism as unary operation, called Ockham algebras, were firstly studied by Berman (1977). The varieties of Boolean algebras, De Morgan algebras, Kleene algebras and Stone algebras are some of the well known subvarieties of Ockham algebra. In this paper, new results about the congruence lattice of Ockham algebras are given. From these results and Urquhart's representation theorem for Ockham algebras a complete characterization of the subdirectly irreducible Ockham algebras is obtained. These results are particularized for a large number of subvarieties of Ockham algebras. For these subvarieties a full description of their subdirectly irreducible algebras is given as well.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,662

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
41 (#282,896)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

An Algebraic Approach to Non-Classical Logics.Helena Rasiowa - 1974 - Amsterdam, Netherlands: Warszawa, Pwn - Polish Scientific Publishers.
Distributive Lattices.Raymond Balbes & Philip Dwinger - 1977 - Journal of Symbolic Logic 42 (4):587-588.
Universal Algebra.George Grätzer - 1982 - Studia Logica 41 (4):430-431.
Distributive Lattices with a Dual Endomorphism.H. P. Sankappanavar - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (25-28):385-392.

View all 7 references / Add more references